Revista Matemática Iberoamericana

Full-Text PDF (1952 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 51–91
DOI: 10.4171/RMI/145

Published online: 1994-04-30

Calderón-type Reproducing Formula and the $Tb$ Theorem

Yongsheng Han[1]

(1) Auburn University, USA

In this paper we use the Calderón-Zygmund operator theory to prove a Calderón type reproducing formula associated with a para-accretive function. Using our Calderón-type reproducing formula we introduce a new class of the Besov and Triebel-Lizorkin spaces and prove a $Tb$ theorem for these new spaces.

No keywords available for this article.

Han Yongsheng: Calderón-type Reproducing Formula and the $Tb$ Theorem. Rev. Mat. Iberoam. 10 (1994), 51-91. doi: 10.4171/RMI/145